MAUDE Adverse Event Report: ARGON MEDICAL DEVICES INTRACATH 22GA X 8" I.V. (19GA X 2" NEEDLE)

ARGON MEDICAL DEVICES INTRACATH 22GA X 8" I.V. (19GA X 2" NEEDLE)
Model Number 384902
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/06/2021
Type of Reportable Event Serious Injury
Event or Problem Description
We have been using the intracath 22g x 8'' catheter/needle unit with wire stylet (19ga x 2'' needle).We use these routinely and many patients (dogs and cats) have these placed during hospitalization.Our technical staff is very familiar placing them.We have had 3 of these catheters in the past few months break off while in patients.It seems they are being placed using proper technique, and are not being removed with excessive force.Most recently, we had a cat with one in which half of the catheter broke off and a large piece traveled to the heart requiring referral for removal.
 
Additional Manufacturer Narrative
Sample is unavailable for evaluation.Without such evident to review, the complaint cannot be confirmed.If additional information is provided in the future, a follow-up report will be submitted.

Brand Name
INTRACATH 22GA X 8" I.V. (19GA X 2" NEEDLE)
Common Device Name
INTRACATH
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key13043163
Report Number0001625425-2021-01232
Device Sequence Number17121734
Product Code FOZ
UDI-Device Identifier00886333210121
UDI-Public00886333210121
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K821372
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384902
Device Catalogue Number384902
Device Lot Number11388796
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2021
Initial Report FDA Received Date12/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown